Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes graying of hair on the chin and upper lip in men ? What medication is suitable to treat this ?

hello sir, I am 26 years old mail not married, I have concerned with dermatologist in BBR hospital regarding for my red & grey hairs on chin & mustache he examine to me said that having fungal infection to me, and written 1.Tab. Flucos 150 mg for an every week,2.Tab.zincovit for every day afternoon,3.Tab.Doxt-s daily once & 4.nadoxin-cream to apply on chin & mustache daily night. I have concerned with dermatologist after 20 days he cancel Tab zincovit and he has written Tab.cobadex czs daily use once in night.. I am using tablets from 23days But still there is no effect to control this and increasing lot of grey and red hairs and reducing black hairs on my chin & mustache... Please advise me what should be done to control this i am feeling tensioned..please help me sir..
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Thanks for your query.

I suggest you to consult some other dermatologist if not satisfied with him.

Or you can meet the same person and explain that you are not finding any improvement.

I do not have orders to prescribe without examining.

Also keep a note as to any thing like water or any cosmetics you use is causing this and avoid such allergans.

Hope I answered your query.

Wishing you good health.


Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor